Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Ecuación onda")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4767

  • Page / 191
Export

Selection :

  • and

Factorization of the wave equation in higher dimensionsWESTON, V. H.Journal of mathematical physics. 1987, Vol 28, Num 5, pp 1061-1068, issn 0022-2488Article

Resonance of systems described by wave equation with moving boundariesANISIMOV, V. N.Prikladnaâ mehanika (Kiev). 1989, Vol 25, Num 9, pp 115-121, issn 0032-8243, 7 p.Article

SHARP NULL FORM ESTIMATES FOR THE WAVE EQUATIONLEE, Sanghyuk; VARGAS, Ana.American journal of mathematics (Print). 2008, Vol 130, Num 5, pp 1279-1326, issn 0002-9327, 48 p.Article

Factorization of the wave equation in a nonplanar stratified mediumWESTON, V. H.Journal of mathematical physics. 1988, Vol 29, Num 1, pp 36-45, issn 0022-2488Article

A complete solution in elasdoynamicsCHANDRASEKHARAIAH, D. S.Acta mechanica. 1990, Vol 84, Num 1-4, pp 185-190, issn 0001-5970, 6 p.Article

Exact solutions for wave equations of two-layered media with smooth transitionBLUMAN, G; KUMEI, S.Journal of mathematical physics. 1988, Vol 29, Num 1, pp 86-96, issn 0022-2488Article

The scattering theory for the nonlinear wave equation with small data. IIMOCHIZUKI, K; MOTAI, T; MATSUURA, S et al.Publications of the Research Institute for Mathematical Sciences. Series A. 1987, Vol 23, Num 5, pp 771-790, issn 0034-5318Article

Vowel formants from the wave equationHANNUKAINEN, Antti; LUKKARI, Teemu; MALINEN, Jarmo et al.The Journal of the Acoustical Society of America. 2007, Vol 122, Num 1, issn 0001-4966, EL1-EL7Article

Massless spin-5/2 wave equationsLOIDE, R. K.Journal of physics. A, mathematical and general. 1986, Vol 19, Num 5, pp 811-820, issn 0305-4470Article

Relativistic quaternionic wave equation. IISCHWADZ, Charles.Journal of mathematical physics. 2007, Vol 48, Num 5, issn 0022-2488, 052303.1-052303.8Article

Equipartition of energy for waves in symmetric spaceBRANSON, T. P; 'OLAFSSON, G.Journal of functional analysis. 1991, Vol 97, Num 2, pp 403-416, issn 0022-1236Article

Numerical study of the motionof a string vibrating against an obstacle by physical discretizationFRONTINI, M; GOTUSSO, L.Applied mathematical modelling. 1990, Vol 14, Num 9, pp 489-494, issn 0307-904X, 6 p.Article

A remark on the limiting absorption principle for the reduced wave equation with two unbounded mediaSAITO, Y.Pacific journal of mathematics. 1989, Vol 136, Num 1, pp 183-208, issn 0030-8730Article

An explicit determination of the space-times on which the conformally invariant scalar wave equation satifies Huygens' principle. III: Petrov type III space-timesCARMINATI, J; MCLENAGHAN, R. G.Annales de l'I.H.P. Physique théorique. 1988, Vol 48, Num 1, pp 77-96, issn 0246-0211Article

Scattering theory in the weighted L2(Rn) spaces for some Schrödinger equationsHAYASHI, N; OZAWA, T.Annales de l'I.H.P. Physique théorique. 1988, Vol 48, Num 1, pp 17-37, issn 0246-0211Article

New forms of the Dirac equationRATALL, P.Il Nuovo cimento. B. 1988, Vol 101, Num 4, pp 479-494, issn 0369-3554Article

Algebraic structure and kernel of the Schrödinger equationWANG QINMOU.Journal of physics. A, mathematical and general. 1987, Vol 20, Num 15, pp 5041-5044, issn 0305-4470Article

On a new class of completely integrable nonlinear wave equations. II: Multi-Hamiltnonian structureNUTKU, Y.Journal of mathematical physics. 1987, Vol 28, Num 11, pp 2579-2585, issn 0022-2488Article

Quantum motion of particles in random dynamic fields and quantum dissipation: Schrödinger equation with Gaussian fluctuating potentialsCHECHETKIN, V. R; LUTOVINOV, V. S.Journal of physics. A, mathematical and general. 1987, Vol 20, Num 14, pp 4757-4788, issn 0305-4470Article

Remarks on the space-time behavior of scattering solutions to the Schrödinger equationsOZAWA, T; MATSURA, S.Publications of the Research Institute for Mathematical Sciences. Series A. 1987, Vol 23, Num 3, pp 479-486, issn 0034-5318Article

Characterization of a convex obstacle by singularities of the scattering kernelYAMAMOTO, K.Journal of differential equations (Print). 1986, Vol 64, Num 3, pp 283-293, issn 0022-0396Article

Relativistic quaternionic wave equationSCHWARTZ, Charles.Journal of mathematical physics. 2006, Vol 47, Num 12, issn 0022-2488, 122301.1-122301.13Article

The Goursat problem for the homogeneous wave equationHILLION, P.Journal of mathematical physics. 1990, Vol 31, Num 8, pp 1939-1941, issn 0022-2488Article

Shifted 1/N expansion and exact solutions for the potential V(r)=-Z/r+gr+γr2ROYCHOUDHURY, R. K; VARSHNI, Y. P.Journal of physics. A, mathematical and general. 1988, Vol 21, Num 13, pp 3025-3034, issn 0305-4470Article

On the weak limit of rapidly oscillating wavesCHIERCHIA, L; ERCOLANI, N; MCLAUGHLIN, D et al.Duke mathematical journal. 1987, Vol 55, Num 4, pp 759-764, issn 0012-7094Article

  • Page / 191